# SDR JJBA20220206006

- Difficulty date: February 6, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N13202
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500962
- Aircraft time: 35,160 hours, 23,853 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON CABIN LATERAL FLOOR SUPPORT FRAMES 41-48 STR 15R. REMOVED CORROSION AT LATERAL FLOOR SUPPORT FRAME 41-48 STR 15R.
